A 45-year-old member asked:
Would a high potassium cause shortness of breath?
1 doctor answer • 1 doctor weighed in
Cardiology 51 years experience
Hyperkalemia: If it causes the heart to malfunction, which it will if high enough, shortness of breath will occur and if the potassium gets high enough the heart will slow down and stop; when this happens it cures the shortness of breath permanently....We call this death.....
5.2k viewsAnswered >2 years ago
Last updated Dec 6, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.